Can I Quit Cold Turkey?
I have horrible side effects from Advair 500/50 and want to quit. Are there any possible side effects from quitting cold turkey?
Propsguy - i wouldn't quit cold turkey. this will take time and cost money but you should first shift down through the lower strengths of advair. you should always be on the lowest dose that works. i'd be suspicious if your doctor started you on the highest strength. if you do well on 100/50 advair (you may find that your side effects lessen), you can try what i did- one puff a day rather than two, then one puff every other day, one puff every third day until i stopped taking it altogether i've been off it totally since december, have had no problems and my hair loss in the shower has certainly stopped
Kayceejenjins - I too have been on Advair 500 50 for a year. I had never had asthma before and I was diagnosed with allergy induced asthma. I am a 50 year old woman. I just realized the weight gain, lack of energy, vision changes, etc. Are all side effects of this drug. My Dr didn't tell me these things when she put me on it. She has just reduced me to the 250. I have been horrified to find out about all of these current side affects. I also just read that could cause high cholestrol ... You guessed it.. My cholesterol is high for the first time in my life! I've been taking the 250 now for almost a week and I think after the other posts, I'm going cold turkey. My Dr has been useless and won't consider a weaning plan, so she's history now too. Wish me luck! Any advise or opinions are welcome!